# SDR KBM2005F00013

- Difficulty date: July 22, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23015
- Condition: Malfunctioned
- Location: Directional
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DG, WILL NOT HOLD HEADING, REMOVED AND REPLACED. (K)
